# SDR SWAA2020012340724

- Difficulty date: January 12, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 50,913 hours, 25,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY LIGHT ON BIN BULL NOSE WAS BURNED OUT AT SEAT ROW 6.    R&R BATTERY PACK PER AMM & WDM.
